# SDR AALA20160816004

- Difficulty date: August 15, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,409 hours, 8,616 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL MAIN LANDING GEAR TIRES NR 3 AND 4 BURST CAUSING DAMAGE TO THE NR 2 ENGINE, RIGHT GEAR STRUT FLYING DOOR, RIGHT WING LOWER TRAILING EDGE PANELS, RIGHT INBOARD MAIN FLAP AND RIGHT WING TO BODY FAIRING TAKE OFF WAS ABORTED 120 KNOTS. AIRCRAFT WAS GROUNDED. MAINTENANCE REMOVED AND REPLACED #3 AND #4 WHEEL AND TIRE ASSEMBLIES. SEE ALSO AALA20160816001.
